No Cover Image

Journal article 932 views

Approximation of Invariant Measures for Regime-switching Diffusions

Jianhai Bao, Jinghai Shao, Chenggui Yuan Orcid Logo

Potential Analysis, Volume: 44, Issue: 4, Pages: 707 - 727

Swansea University Authors: Jianhai Bao, Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Abstract

In this paper, we studied invariant measure of numerical solution of regime-switching diffusion. Under an average condition, we obtain the existence and uniqueness of invariant measure of numerical solution of regime-switching diffusion. Moreover, we showed that the invariant measure of numerical so...

Full description

Published in: Potential Analysis
ISSN: 0926-2601 1572-929X
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28639
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: In this paper, we studied invariant measure of numerical solution of regime-switching diffusion. Under an average condition, we obtain the existence and uniqueness of invariant measure of numerical solution of regime-switching diffusion. Moreover, we showed that the invariant measure of numerical solution of regime-switching diffusion converges to that of the corresponding true solution as the step size tends to zero.
Keywords: Regime-switching diffusion · Invariant measure · Euler-maruyama scheme · Perron-frobenius theorem · Principal eigenvalue · M-matrix
College: Faculty of Science and Engineering
Issue: 4
Start Page: 707
End Page: 727